American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] David R. Larson. A solution to a problem of J. R. Ringrose. Bull. Amer. Math. Soc. 7 (1982) 243-246. MR 656203.
Abstract, references, and article information
View Article: PDF

[2] Richard I. Loebl and Paul S. Muhly. Reductive algebras and automorphism groups of von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 759-761. MR 0397434.
Abstract, references, and article information
View Article: PDF

[3] Edward A. Azoff and Frank Gilfeather. Measurable choice and the invariant subspace problem. Bull. Amer. Math. Soc. 80 (1974) 893-895. MR 0361831.
Abstract, references, and article information
View Article: PDF

[4] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information
View Article: PDF

[5] John B. Conway. A complete Boolean algebra of subspaces which is not reflexive. Bull. Amer. Math. Soc. 79 (1973) 720-722. MR 0320778.
Abstract, references, and article information
View Article: PDF

[6] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information
View Article: PDF

[7] Michael C. Reed and Barry Simon. A spectral mapping theorem for tensor products of unbounded operators. Bull. Amer. Math. Soc. 78 (1972) 730-733. MR 0300127.
Abstract, references, and article information
View Article: PDF

[8] William Arveson. Lattices of invariant subspaces. Bull. Amer. Math. Soc. 78 (1972) 515-519. MR 0298451.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1